# SDR UALA2009062201763

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 52,330 hours, 9,549 cycles
- Engine: Pwa PW4077
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 253
- Condition: Failed
- Location: Lt Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER L1 LEFT ENGINE FAILED TO IGNITE USING IGNITER 1.  REPLACED IGNITION LEAD, IGNITION PLUG & EXCITER BOX, OP TEST OKAY.
